Pregnancies signs on birth control

Patient

Q: I had an iud put in October 20th 2014 and now after I had intercrose im having spotting and pregnant like signs like I had with my daughter.. Is this normal?

Doctor

A:   Bleeding is the most commonly reported side effect after IUD insertion and in most ladies this ease out with little or no treatment. A pregnancy test is mandatory before IUD insertion, and most commonly it is done after a menstrual period. A home pregnancy test may be done to confirm or negate pregnancy if you are past your expected date of menses. Do consult your treating physician and report this occurrence of vaginal bleeding after IUD insertion. Rarely, IUD removal may required in some ladies for intractable bleeding that persists despite treatment.

Related Q&A

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

Q: I had a 3 day bleeding with cramps, which was different from my usual period, 27 days after having had unprotected se...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews